# SDR C2XA05TY004

- Difficulty date: January 13, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 15,326 hours, 11,286 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 14525669001
- Condition: Corroded
- Location: Stab To Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION, THE VERTICAL STAB TO FUSELAGE FITTING ATTACH BRACKET WAS FOUND FRETTING ON SKIN AT FRAME 75.  MAINTENANCE REMOVED THE STAB FITTING AT FRAME 75, CLEANED AND INSPECTED THE SKIN AND FITTING (NO CORROSION OR DAMAGE WAS FOUND), ALODINED, APPLIED SEALANT AND REINSTALLED IAW-EC5310-01288, EC5310-01314, 135/145-SRM-51-40-02, 51-10-02 AND AMM-21-31-00.
